# SDR DALA2025081806160

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 52,203 hours, 42,715 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LT SLAT ATTACH POINT INSPECTION, SLAT DRIVE TRACK NR 5 CHAFED WING STRUCTURE ON INBD AT EDGE.   REPAIRED ERA 628327-14 REV. (1143308)
